Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 36, NWS Fort Worth, TX

May 9, 2015Fannin County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 9, 2015, 12:11 PM CDT for Fannin County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2015, 12:11 PM CDT (17:11 UTC)
Expired
May 9, 2015, 3:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Fannin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 173 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 12:44 PM CDTFLASH FLOODBonham, TXHWY 78 THROUGH BONHAM HAS ABOUT 4-8 INCHES OF WATER ON ROADWAY.
May 9, 1:30 PM CDTFLASH FLOODBonham, TXHWY 56 AND HWY 78 ARE CLSOED IN BONHAM DUE TO FLOODING.
May 9, 1:34 PM CDTFLASH FLOOD0.5 E Bonham, TXAREAS NEAR HWY 3010 AND HWY 56 HAD AROUND 2 FEET OF WATER ON ROAD.
May 9, 1:38 PM CDTFLASH FLOODBonham, TXA COUPLE OF HIGH WATER RESCUES ONGOING ACROSS POPULAR STREET IN BONHAM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1096 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1096 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WGUS54 KFWD 091711
FFWFWD
TXC147-092015-
/O.NEW.KFWD.FF.W.0036.150509T1711Z-150509T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1211 PM CDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 315 PM CDT
    
* AT 1208 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN HAS 
  ALREADY FALLEN ACROSS PARTS OF THE WARNED AREA AND MORE IS 
  EXPECTED. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BONHAM...LEONARD...HONEY GROVE...SAVOY...ECTOR...DODD CITY...
  BAILEY...RAVENNA...BONHAM STATE PARK...TRENTON...LADONIA...PECAN
  GAP AND WINDOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3385 9586 3341 9586 3334 9638 3372 9638
      3369 9636 3370 9632 3377 9629 3376 9619
      3381 9616 3381 9618 3382 9618 3384 9615
      3384 9605 3386 9603 3384 9602 3387 9600
      3385 9598 3386 9595 3389 9594

$$

79
1 follow-up statement
059 
WGUS74 KFWD 091832
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 PM CDT SAT MAY 9 2015

TXC147-092015-
/O.CON.KFWD.FF.W.0036.000000T0000Z-150509T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN TX-
132 PM CDT SAT MAY 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
FANNIN COUNTY...

AT 124 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO 
THUNDERSTORMS. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. 
NUMEROUS ROADS ARE CLOSED DUE TO FLOODING IN THE WARNED AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BONHAM...LEONARD...HONEY GROVE...SAVOY...ECTOR...DODD CITY...
BAILEY...RAVENNA...BONHAM STATE PARK...TRENTON...LADONIA...PECAN GAP
AND WINDOM.

ADDITIONAL RAINFALL AMOUNTS OF OVER 1 INCH ARE POSSIBLE IN THE 
WARNED AREA.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SLOANS 
CREEK...ONSTOTT BRANCH...TIMBER CREEK...ELWOOD CREEK...AND BOIS 
D'ARC CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3385 9586 3341 9586 3334 9638 3372 9638
      3369 9636 3370 9632 3377 9629 3376 9619
      3381 9616 3381 9618 3382 9618 3384 9615
      3384 9605 3386 9603 3384 9602 3387 9600
      3385 9598 3386 9595 3389 9594

$$

STALLEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 12:02 PM CDT, 9 minutes earlier.

Area forecast discussion, May 9, 12:02 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1202 PM CDT SAT MAY 9 2015

.UPDATE...
MORNING STORMS HAVE STAYED MOSTLY BELOW SEVERE LIMITS BUT HAVE
BEEN VERY HEAVY RAIN PRODUCERS AND HAVE RESULTED IN FLOODING AND
FLASH FLOODING GENERALLY NORTH OF THE INTERSTATE 20 CORRIDOR. THE
LARGEST AREA OF STORMS WILL CONTINUE MOVING THROUGH THE NORTHEAST
ZONES THROUGH EARLY AFTERNOON.

EVEN THOUGH WIDESPREAD RAIN FELL THIS MORNING...THE ATMOSPHERE
ACROSS NORTH TEXAS HAS REALLY NOT STABILIZED MUCH AND THEREFORE IS
PRIMED FOR MORE THUNDERSTORMS THIS AFTERNOON. THUNDERSTORMS COULD
DEVELOP ANYWHERE ACROSS NORTH TEXAS THIS AFTERNOON BUT WE ARE
BECOMING INCREASINGLY INTERESTED IN THE SURGING DRYLINE IN THE
WEST AND THE CLEARING OUT AHEAD OF IT. IT IS VERY LIKELY THAT THIS
AREA MAY BE THE FIRST STORMS THAT CAN BECOME ROOTED IN THE
BOUNDARY LAYER THIS AFTERNOON AND TAKE FULL ADVANTAGE OR THE
COPIOUS LOW LEVEL MOISTURE.

THE CURRENT FORECAST IS IN GOOD SHAPE AND WILL MAKE NO MAJOR
CHANGES AT THIS TIME.

79

&&

.AVIATION...
/ISSUED 739 AM CDT SAT MAY 9 2015/
AN UPPER LEVEL LOW OVER COLORADO WILL CONTINUE TO PRODUCE
LARGE SCALE LIFT ACROSS NORTH AND CENTRAL TEXAS THROUGH THE
NEXT 48 HOURS. WE WILL CONTINUE TO SEE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH MONDAY. IFR CONDITIONS TO
PREVAIL THROUGH 16Z WITH CEILINGS 400 TO 800 FEET AND 3-5SM BR.
STARTING AT 16Z HAVE SHOWN CEILINGS IMPROVING TO MVFR WITH
VICINITY THUNDERSTORMS. THE EXACT TIMING OF WHEN THE STORMS
WILL AFFECT THE AIRPORTS HAS BEEN VERY DIFFICULT...SO HAVE
JUST INCLUDED VCTS DURING THE MOST LIKELY TIMES. CEILINGS MAY
IMPROVE TO VFR MID TO LATE AFTERNOON...BUT WILL GO BACK DOWN TO
MVFR BY 04Z SUNDAY.

58

&&

.PREV DISCUSSION... /ISSUED 322 AM CDT SAT MAY 9 2015/

...MORE STRONG TO SEVERE THUNDERSTORMS AND FLOODING PROBLEMS THIS
WEEKEND...

AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION THROUGH
THE WEEKEND AS AN UPPER LOW OVER NORTHERN ARIZONA MOVES THROUGH
SOUTHERN COLORADO AND INTO THE CENTRAL AND NORTHERN PLAINS ON
SUNDAY NIGHT. SEVERAL SHORT WAVES WILL MOVE ACROSS NORTH/CENTRAL
TEXAS THIS WEEKEND AND PRODUCE SEVERAL ROUNDS OF STRONG TO SEVERE
CONVECTION AND AREAS OF HEAVY RAINFALL. TWO DAY RAIN TOTALS MAY
EXCEED 3 INCHES IN SOME LOCATIONS AND PRODUCE BOTH LOCALIZED
FLASH FLOODING AND LONG DURATION AREAL FLOODING. THUS...WE HAVE
EXPANDED AND EXTENDED THE CURRENT FLOOD WATCH TO COVER AREAS ALONG
AND NORTH OF A BRECKENRIDGE TO DALLAS TO GREENVILLE TO PARIS LINE
THROUGH MONDAY 7 AM.

OUR AIR MASS WILL NOT BE MUCH DIFFERENT THIS WEEKEND AS VERY
UNSTABLE AIR CONTINUES TO FEED NORTH OVER THE REGION WHILE STRONG
UPPER UPPER DYNAMICS PROVIDE FOR LARGE SCALE ASCENT. ON
SATURDAY...FORECAST SOUNDINGS SHOW ANOTHER POTENTIAL FOR
SUPERCELLS AS HODOGRAPHS SHOW SIGNIFICANT SFC-3KM HELICITY OF
200-400 M2/S2...SFC CAPE OF 2000-2500 J/KG AND 0-6KM BULK SHEAR OF
35-50 KNOTS. ON SUNDAY...THE HELICITY IS DOWN TO AROUND 250
M2/S2...WHILE SFC CAPE REMAINS AROUND 2500 J/KG AND 0-6KM BULK
SHEAR INCREASES TO 45 TO 55 KNOTS. AGAIN...THUNDERSTORMS WILL BE
CAPABLE OF LARGE HAIL AND DAMAGING WINDS...AND ANY SUPERCELL COULD
PRODUCE A TORNADO.

COME MONDAY...WE STILL THINK A COLD FRONT WILL SWING THROUGH THE
CWA AND PUSH THE CONVECTION TO THE SOUTHERN CWA. THE FRONT SHOULD
MOVE SOUTH OF THE CWA FOR TUESDAY THEN STALL TO OUR SOUTH ON
WEDNESDAY. IT SHOULD LIFT BACK NORTH ACROSS THE CWA ON THURSDAY.
THE NEARBY PROXIMITY OF THE FRONT AND UNSTABLE AIR ALONG IT AND
ABOVE IT ALONG WITH CONTINUED SOUTHWESTERLY FLOW ALOFT AND SEVERAL
SHORT WAVE TROUGHS...WILL RESULT IN DAILY CONVECTION THROUGH LATE
WEEK. ONE OF THE SHORT WAVE TROUGHS ARRIVES TUESDAY AND ANOTHER
ONE ON WEDNESDAY AFTERNOON AND NIGHT. A THIRD ARRIVES FOR FRIDAY.
THUS...CONVECTION SHOULD BE A DAILY EVENT FOR MUCH OF THE CWA
TUESDAY THROUGH THURSDAY...BUT FORECAST SOUNDING SHOW THE AIR
MASS LESS UNSTABLE AND NEARLY MOIST ADIABATIC WITH HIGH PWATS
VALUES WHICH WOULD LIMIT OUR SEVERE POTENTIAL BUT INCREASE THE
POTENTIAL FOR HEAVY DOWNPOURS. COME FRIDAY THE AIR MASS BECOMES
MORE UNSTABLE WITH CAPE RISING ABOVE 2000J/KG.  75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  69  80  64  77 /  70  60  80  80  30
WACO, TX              84  69  82  66  80 /  60  50  80  80  60
PARIS, TX             80  69  79  64  77 /  60  60  80  80  40
DENTON, TX            79  67  78  61  75 /  70  60  80  80  20
MCKINNEY, TX          80  67  79  63  76 /  70  60  80  80  30
DALLAS, TX            81  69  80  64  77 /  70  60  80  80  30
TERRELL, TX           81  70  81  66  79 /  60  60  80  80  50
CORSICANA, TX         83  71  82  67  80 /  60  40  70  80  60
TEMPLE, TX            85  70  83  66  81 /  60  40  70  80  60
MINERAL WELLS, TX     81  67  78  61  74 /  60  60  80  60  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>105-
115>120.

&&

82/79
Hazardous weather outlook, May 9, 10:35 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1035 AM CDT SAT MAY 9 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1035 AM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS THROUGH TONIGHT. STRONG STORMS WILL BE POSSIBLE THIS
MORNING...AND THE MAIN HAZARDS ARE EXPECTED TO BE SMALL
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN. THIS
HEAVY RAIN MAY LEAD TO FLASH FLOODING.

THE BETTER THREAT FOR SEVERE THUNDERSTORMS WILL BE THIS AFTERNOON
AND THIS EVENING. AFTERNOON AND EVENING SEVERE THUNDERSTORMS WILL
BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES. IN ADDITION... HEAVY RAINFALL MAY RESULT IN FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS SUNDAY THROUGH FRIDAY. THE BEST CHANCES OF SEVERE
WEATHER DURING THIS PERIOD WILL BE ON SUNDAY WHEN SOME STORMS WILL
BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES. FLASH FLOODING WILL ALSO BE POSSIBLE THROUGH SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING
ACROSS NORTH AND CENTRAL TEXAS.

15-BAIN

In the hours before

Special weather statement, May 9, 9:49 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT SAT MAY 9 2015

TXZ092-093-103-104-091530-
GRAYSON TX-COOKE TX-DENTON TX-COLLIN TX-
949 AM CDT SAT MAY 9 2015

...SPECIAL WEATHER STATEMENT...

AT 948 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KRUM...OR NEAR SANGER...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. CONTINUOUS LIGHTNING AND HEAVY RAINFALL POSSIBLY LEADING
TO AREAS OF FLOODING ARE OCCURRING WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FRISCO...DENTON...FLOWER MOUND...CORINTH...HIGHLAND VILLAGE...LAKE
DALLAS...SANGER...LITTLE ELM...PROSPER...CELINA...KRUM...PILOT
POINT...ARGYLE...HICKORY CREEK...JUSTIN...SHADY SHORES...AUBREY...
NORTHLAKE...KRUGERVILLE AND COLLINSVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 486.
 INTERSTATE 35W BETWEEN MILE MARKERS 73 AND 85.
 INTERSTATE 35E BETWEEN MILE MARKERS 457 AND 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3300 9739 3342 9738 3360 9678 3319 9679
TIME...MOT...LOC 1448Z 245DEG 32KT 3331 9720

JLDUNN
Special weather statement, May 9, 10:23 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 AM CDT SAT MAY 9 2015

TXZ092-093-103-104-091630-
GRAYSON TX-COOKE TX-DENTON TX-COLLIN TX-
1023 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON...DENTON...SOUTHEASTERN
COOKE AND COLLIN COUNTIES UNTIL 1130 AM CDT...

AT 1022 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PILOT POINT...OR 15 MILES SOUTH OF WHITESBORO...MOVING NORTHEAST
AT 30 MPH.

CONTINUOUS LIGHTNING AND HEAVY RAINFALL POSSIBLY LEADING TO AREAS OF
FLOODING ARE OCCURRING WITH THIS STORM. HALF INCH HAIL AND WINDS IN
EXCESS OF 40 MPH WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLANO...MCKINNEY...CARROLLTON...FRISCO...DENTON...RICHARDSON...
LEWISVILLE...ALLEN...FLOWER MOUND...WYLIE...COPPELL...SHERMAN...THE
COLONY...SOUTHLAKE...DENISON...SACHSE...CORINTH...GAINESVILLE...
HIGHLAND VILLAGE AND TROPHY CLUB.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 495.
 INTERSTATE 35W BETWEEN MILE MARKERS 78 AND 85.
 INTERSTATE 35E BETWEEN MILE MARKERS 446 AND 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3378 9651 3377 9650 3378 9645 3378 9643
      3374 9640 3347 9638 3334 9639 3334 9638
      3299 9636 3299 9718 3346 9733 3381 9694
      3382 9652
TIME...MOT...LOC 1522Z 241DEG 24KT 3344 9687

JLDUNN
Local storm report, May 9, 11:24 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1124 AM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     FLASH FLOOD      GUNTER                  33.45N  96.75W
05/09/2015                   GRAYSON            TX   PUBLIC

            PUBLIC REPORT OF STREET FLOODING IN GUNTER.
Local storm report, May 9, 11:35 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 AM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      DENTON                  33.22N  97.15W
05/09/2015                   DENTON             TX   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTED THAT NUMEROUS ROADS WERE CLOSED
            IN DENTON CO. RECTOR RD FROM SANGER TO DENTON HIGHWAY 455
            IN SANGER...AND JACKSON RD IN KRUM WERE BOTH CLOSED DUE
            TO FLOOD WATERS.
Special weather statement, May 9, 11:44 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1144 AM CDT SAT MAY 9 2015

TXZ093-094-091745-
GRAYSON TX-FANNIN TX-
1144 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAYSON AND FANNIN
COUNTIES UNTIL 1245 PM CDT...

AT 1143 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WHITEWRIGHT...OR 12 MILES WEST OF BONHAM...MOVING EAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. CONTINUOUS
LIGHTNING AND HEAVY RAINFALL POSSIBLY LEADING TO AREAS OF FLOODING
ARE OCCURRING WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...BONHAM...HONEY GROVE...WHITEWRIGHT...BELLS...TOM BEAN...
SAVOY...ECTOR...DODD CITY...BAILEY...RAVENNA...BONHAM STATE PARK...
TRENTON...LADONIA...PECAN GAP...WINDOM AND LUELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3385 9586 3341 9586 3340 9652 3366 9660
      3377 9642 3369 9636 3369 9634 3370 9632
      3377 9629 3375 9623 3376 9619 3381 9616
      3381 9618 3382 9615 3384 9615 3384 9605
      3386 9603 3384 9602 3386 9599
TIME...MOT...LOC 1643Z 250DEG 36KT 3352 9639

JLDUNN
Local storm report, May 9, 11:50 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 AM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     FLASH FLOOD      GUNTER                  33.45N  96.75W
05/09/2015                   GRAYSON            TX   FIRE DEPT/RESCUE

            GUNTER FD HAVE CLOSED HWY 289 IN GUNTER NEAR THE
            ELEMENTARY SCHOOL DUE TO FLOOD WATERS. REPORT RELAYED VIA
            BROADCAST MEDIA.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:05 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
May 8, 7:05 PM CDTTornado WarningFWDYoung43 min
May 8, 7:06 PM CDTSevere Thunderstorm WarningFWDJack39 min
May 8, 7:10 PM CDTTornado WarningFWDMontague50 min
May 8, 7:17 PM CDTSevere Thunderstorm WarningFWDStephens, Young58 min
May 8, 7:30 PM CDTSevere Thunderstorm WarningFWDMontague60 min
May 8, 7:38 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Navarro3 hr
May 8, 7:44 PM CDTFlash Flood WarningFWDYoung3 hr
May 8, 7:48 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young57 min
May 8, 7:54 PM CDTTornado WarningFWDMontague15 min
May 8, 8:28 PM CDTSevere Thunderstorm WarningFWDMontague47 min
May 8, 8:35 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 8, 8:46 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young59 min
May 8, 8:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 8, 9:34 PM CDTFlash Flood WarningFWDCooke3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young62 min
May 8, 9:57 PM CDTSpecial Weather StatementFWDWise48 min
May 8, 10:07 PM CDTAreal Flood WarningFWDMontague3 hr
May 8, 10:25 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young26 min
May 8, 10:32 PM CDTAreal Flood WarningFWDCooke3 hr
May 8, 10:33 PM CDTSevere Thunderstorm WarningFWDGrayson42 min
May 8, 10:36 PM CDTAreal Flood WarningFWDYoung3 hr
May 8, 10:43 PM CDTSevere Thunderstorm WarningFWDStephens62 min
May 8, 11:43 PM CDTSevere Thunderstorm WarningFWDStephens47 min
May 8, 11:47 PM CDTSpecial Weather StatementFWDLamar43 min
May 8, 11:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 9, 12:14 AM CDTSevere Thunderstorm WarningFWDPalo Pinto39 min
May 9, 3:08 AM CDTAreal Flood WarningFWDStephens6 hr
May 9, 5:46 AM CDTSpecial Weather StatementFWDYoung44 min
May 9, 6:30 AM CDTSevere Thunderstorm WarningFWDYoung35 min
May 9, 6:43 AM CDTSpecial Weather StatementFWDJack47 min
May 9, 6:54 AM CDTSevere Thunderstorm WarningFWDJack50 min
May 9, 7:37 AM CDTSpecial Weather StatementFWDMontague38 min
May 9, 8:09 AM CDTSpecial Weather StatementFWDMontague51 min
May 9, 8:33 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 9, 8:37 AM CDTRiver Flood WarningFWDHunt44 hr
May 9, 9:07 AM CDTSpecial Weather StatementFWDWise23 min
May 9, 9:14 AM CDTAreal Flood AdvisoryFWDWise2 hr
May 9, 9:20 AM CDTRiver Flood WarningFWDYoung28 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDDallas27 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDCollin3 days
May 9, 9:37 AM CDTRiver Flood WarningFWDHenderson, Navarro5 days
May 9, 9:49 AM CDTSpecial Weather StatementFWDDenton41 min
May 9, 10:06 AM CDTAreal Flood AdvisoryFWDCooke, Denton114 min
May 9, 10:23 AM CDTSpecial Weather StatementFWDCollin, Denton, Grayson67 min
May 9, 10:26 AM CDTFlash Flood WarningFWDCollin, Cooke, Denton, Grayson6 hr
May 9, 10:31 AM CDTAreal Flood WarningFWDWise119 min
May 9, 11:44 AM CDTSpecial Weather StatementFWDFannin61 min
May 9, 12:19 PM CDTSpecial Weather StatementFWDFannin, Lamar41 min
May 9, 12:25 PM CDTAreal Flood WarningFWDWise3 hr
May 9, 12:45 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar45 min
May 9, 1:19 PM CDTSpecial Weather StatementFWDGrayson26 min
May 9, 1:41 PM CDTSpecial Weather StatementFWDGrayson34 min
May 9, 1:49 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar56 min
May 9, 2:06 PM CDTSpecial Weather StatementFWDGrayson39 min
May 9, 2:35 PM CDTAreal Flood AdvisoryFWDLamar115 min
May 9, 3:14 PM CDTAreal Flood WarningFWDFannin3 hr
May 9, 3:18 PM CDTAreal Flood AdvisoryFWDWise117 min
May 9, 3:22 PM CDTRiver Flood WarningFWDCollin51 hr
May 9, 3:22 PM CDTRiver Flood WarningFWDDenton17 hr
May 9, 3:44 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens61 min
May 9, 4:26 PM CDTAreal Flood WarningFWDLamar3 hr
May 9, 4:28 PM CDTTornado WarningFWDEastland47 min
May 9, 4:34 PM CDTAreal Flood WarningFWDCollin, Denton3 hr
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDYoung64 min
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDEastland64 min
May 9, 4:46 PM CDTTornado Warning Tornado observedFWDEastland29 min
May 9, 4:47 PM CDTSpecial Weather StatementFWDCooke43 min
May 9, 4:55 PM CDTTornado Warning Tornado observedFWDCooke35 min
May 9, 5:20 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson55 min
May 9, 5:28 PM CDTTornado WarningFWDDelta, Hopkins, Lamar20 min
May 9, 5:39 PM CDTFlash Flood WarningFWDEastland6 hr
May 9, 5:42 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 9, 5:42 PM CDTTornado WarningFWDEastland33 min
May 9, 5:42 PM CDTTornado WarningFWDCooke22 min
May 9, 5:44 PM CDTSevere Thunderstorm WarningFWDEastland61 min
May 9, 5:58 PM CDTTornado WarningFWDYoung32 min
May 9, 5:59 PM CDTFlash Flood WarningFWDYoung2 hr
May 9, 6:06 PM CDTTornado WarningFWDGrayson24 min
May 9, 6:09 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto66 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.